# SDR MALA965206

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

TOL - FLT 3378 - ON APROACH TO TOL, THE LEFT GREEN DOWNLOCK LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  THE TRANSITION LIGHT WAS EXTINGUISHED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPAIRED A WIRE AT CANNON PLUG P1.  ALL CHECKS SATISFACTORY.  (X)
